Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 409, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 23, 2007, 10:39 PM CDT for Andrews County, Gaines County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2007, 10:39 PM CDT (03:39 UTC)
- Expired
- Jun 23, 2007, 11:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
Counties Andrews County, TX, Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 84 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 11:10 PM CDT | TSTM WND GST 59 | 2 Nne Seminole, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2080 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 240343
SVRMAF
TXC003-165-240445-
/O.NEW.KMAF.SV.W.0409.070624T0339Z-070624T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1039 PM CDT SAT JUN 23 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GAINES COUNTY IN WEST TEXAS...
NORTHWESTERN ANDREWS COUNTY IN WEST TEXAS...
* UNTIL 1145 PM CDT
* AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS LINE OF STORMS WAS LOCATED FROM NEAR
HIGGINBOTHAM TO HOBBS TO SOUTHEAST OF HALFWAY...MOVING SOUTHEAST
AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
HIGGINBOTHAM...
PAYNES CORNER...
SEMINOLE...
FRANKEL CITY
FLOREY...
DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
LAT...LON 3269 10240 3247 10252 3231 10269 3218 10303
3294 10303 3293 10238
$$2 follow-up statements
000
WWUS54 KMAF 240415
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1115 PM CDT SAT JUN 23 2007
TXC003-165-240445-
/O.CON.KMAF.SV.W.0409.000000T0000Z-070624T0445Z/
GAINES TX-ANDREWS TX-
1115 PM CDT SAT JUN 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN ANDREWS AND GAINES COUNTIES...
AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTH OF SEMINOLE TO 10 MILES
SOUTH OF PAYNES CORNER TO 15 MILES WEST OF FRANKEL CITY...OR ALONG A
LINE EXTENDING FROM SEAGRAVES TO 12 MILES SOUTHWEST OF SEMINOLE TO 28
MILES WEST OF ANDREWS...MOVING SOUTHEAST AT 40 MPH.
SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS INCLUDE...FAIRVIEW...
FRANKEL CITY AND FLOREY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
LAT...LON 3269 10240 3247 10252 3231 10269 3218 10303
3294 10303 3293 10238
$$000
WWUS54 KMAF 240429
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1123 PM CDT SAT JUN 23 2007
TXC003-165-240445-
/O.CON.KMAF.SV.W.0409.000000T0000Z-070624T0445Z/
GAINES TX-ANDREWS TX-
1123 PM CDT SAT JUN 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN ANDREWS AND GAINES COUNTIES...
AT 1123 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM
NEAR SEAGRAVES TO JUST EAST OF SEMINOLE TO NEAR FRANKEL CITY.
MOVEMENT OF THIS LINE OF STORMS WAS EAST SOUTHEAST AT 40 MPH.
AT 1110 PM CDT...A 59 MPH WIND GUST WAS MEASURED IN SEMINOLE AT THE
TEXAS TECH MESONET WEATHER SITE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
LAT...LON 3269 10240 3247 10252 3231 10269 3218 10303
3294 10303 3293 10238
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:08 PM CDT, 8 hours 31 minutes earlier.
Area forecast discussion, Jun 23, 2:08 PM CDT, 8 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 208 PM CDT SAT JUN 23 2007 .DISCUSSION... EARLY AFTERNOON VISIBLE SATELLITE LOOP SHOWS CU ON THE DEVELOPMENT ACROSS THE MOUNTAINS OF SOUTHWEST TEXAS. IN ADDITION...THE LATEST KMAF RADAR DATA ALSO SHOWS REFLECTIVITIES ON THE INCREASE. THIS ACTIVITY IS DEVELOPING DUE TO FAVORABLE MID-LEVEL LAPSE RATES (AROUND 8C/KM)...ADEQUATE MOISTURE AND OROGRAPHIC LIFT. THIS ACTIVITY WILL LIKELY PEAK DURING THE LATE AFTERNOON AND EVENING... THEN GRADUALLY DECREASE THROUGH THE OVERNIGHT HOURS. CONVECTION... POSSIBLY IN THE FORM OF AN MCS...WILL ALSO REMAIN POSSIBLE ACROSS THE PLAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO TONIGHT... PARTICULARLY EAST OF THE PECOS RIVER. THE SHORT RANGE MODELS SUGGEST A COUPLE OF VORT MAXIMA WILL AFFECT THE REGION TONIGHT. SAID FEATURES CAN BE SEEN OVER SOUTHWEST KANSAS AND SOUTHERN NEBRASKA IN THE LATEST WATER VAPOR LOOP. IN ADDITION...A 20-30KT SOUTHERLY LOW-LEVEL JET WILL AID IN MOISTURE TRANSPORT THIS EVENING. WE HAVE INCREASED POPS SLIGHTLY ACROSS THE BOARD...PARTICULARLY AFTER MIDNIGHT ACROSS THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. THE POTENTIAL FOR SEVERE WEATHER LOOKS LOW WITH THE ACTIVITY ACROSS THE MOUNTAINS THIS AFTERNOON AND EVENING. HOWEVER...A WIND AND HAIL THREAT WILL EXIST WITH ANY ORGANIZED MCS MOVING ACROSS THE REGION. WE WILL MENTION THE ABOVE IN THE UPCOMING HWO. THE SHEAR AXIS HAS MOVED TO THE SOUTHEAST TO TAKE UP A POSITION PARALLEL TO THE TEXAS GULF COAST A COUPLE HUNDRED MILES INLAND. RIDGES REMAIN IN PLACE ACROSS BOTH THE DESERT SOUTHWEST AND THE SOUTHEASTERN CONUS. THIS PATTERN CONTINUES THROUGH THE END OF THE WORK WEEK WITH MULTIPLE SHORTWAVES MOVING SOUTH THROUGH THE CWA ON THE WESTERN SIDE OF THE WEAKNESS. WITH THE UPPER LEVEL PATTERN REMAINING STEADY AND RELATIVELY LITTLE CHANGE IN LOW AND MID LEVEL FEATURES...THE GENERAL FORECAST IS VERY SIMILAR FROM DAY TO DAY. SEVERAL SHORTWAVES WILL WORK THEIR WAY SOUTH THROUGH THE UPPER LEVEL FLOW...BRINGING A POSSIBILITY OF ISOLATED SHOWERS AND THUNDERSTORMS TO WEST TEXAS AND SOUTHEASTERN NEW MEXICO EACH DAY. WITH MODERATE INSTABILITY IN PLACE AND PLENTY OF MOISTURE FLOWING IN FROM THE SOUTHEAST...A COUPLE OF THESE STORMS MAY REACH THE STRONG TO MARGINALLY SEVERE CATEGORY. HIGHS WILL BE AROUND 90 MOST DAYS WITH LOWS IN THE UPPER 60S TO AROUND 70. A COUPLE OF EXCEPTIONS TO THIS GENERAL PATTERN FOLLOW. SUNDAY...A LEE SIDE TROUGH ALONG THE ROCKY MOUNTAINS WILL PULL THE MSLP GRADIENT TIGHTER OVER THE CWA...ALLOWING FOR A SLIGHT INCREASE IN WIND SPEEDS SUNDAY AFTERNOON. WITH THESE WINDS REMAINING OUT OF THE SOUTHEAST...NO DOWNSLOPE COMPONENT EXISTS SO THE EFFECT OF THIS WILL MERELY BE SOME STRONGER WINDS. WEDNESDAY...AT THIS POINT THE GFS HAS THE WEAKNESS IN THE RIDGE DEVELOPING INTO A SLIGHTLY STRONGER UPPER LEVEL LOW AND ASSOCIATED SURFACE HIGH. THE LOW MOVES SOUTHWESTWARD ACROSS THE LOWER TRANS PECOS AND THE MODEL IS PUTTING OUT A SIGNIFICANT AMOUNT OF PRECIPITATION FOR THIS AREA AS WELL AS THE STOCKTON PLATEAU AND THE BIG BEND REGION. WITH MODEL GENERATED PWAT VALUES NEARING TWO INCHES...FIND THIS A PLAUSIBLE SOLUTION. HOWEVER...THIS IS STILL FOUR DAYS AWAY...THUS...HAVE INCREASED POPS IN THIS AREA TO THE SLIGHT CHANCE CATEGORY FOR THE TIME BEING. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 71 88 69 91 / 30 20 10 10 CARLSBAD NM 68 95 67 97 / 20 10 10 10 DRYDEN TX 69 88 71 93 / 10 20 10 10 FORT STOCKTON TX 69 92 70 93 / 20 20 10 10 GUADALUPE PASS TX 65 91 66 92 / 20 10 20 20 HOBBS NM 69 94 67 95 / 30 10 10 0 MARFA TX 58 90 59 90 / 20 20 20 10 MIDLAND INTL AIRPORT TX 68 89 69 92 / 30 20 10 10 ODESSA TX 70 90 69 92 / 30 20 10 10 WINK TX 72 97 72 98 / 20 10 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 06/74
Hazardous weather outlook, Jun 23, 2:29 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 229 PM CDT SAT JUN 23 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 229 PM CDT SAT JUN 23 2007 /129 PM MDT SAT JUN 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. THE PROBABILITY OF SEVERE WEATHER IS LOW. HOWEVER...A FEW THUNDERSTORMS COULD STRENGTHEN ENOUGH TO PRODUCE STRONG WIND GUSTS IN EXCESS OF 50 MPH AND HAIL. THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. HEAVY RAINS MAY PRODUCE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. THERE IS ALSO A SLIGHT CHANCE THAT AN ORGANIZED COMPLEX OF THUNDERSTORMS COULD AFFECT AREAS GENERALLY ALONG AND EAST OF A HOBBS TO MIDLAND LINE AFTER MIDNIGHT TONIGHT. STRONG WINDS AND HAIL...IN ADDITION TO HEAVY RAIN AND FREQUENT LIGHTNING WOULD LIKELY ACCOMPANY THIS COMPLEX. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 23, 5:13 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 513 PM CDT SAT JUN 23 2007 TXZ080-081-232315- BIG BEND AREA-MARFA PLATEAU- 513 PM CDT SAT JUN 23 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER RURAL AREAS OF WEST CENTRAL BREWSTER COUNTY AT 513 PM CDT...MOVING SOUTH AT 10 MPH. SMALL HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE.
Special weather statement, Jun 23, 6:41 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 641 PM CDT SAT JUN 23 2007 TXZ057-058-258-240030- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- GUADALUPE MOUNTAINS- 641 PM CDT SAT JUN 23 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN CULBERSON COUNTY. STRONG THUNDERSTORMS CONTINUE TO PUSH SLOWLY SOUTHWARD ACROSS NORTHWESTERN CULBERSON COUNTY. AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING STORMS THAT EXTENDED FROM 13 MILES SOUTH OF PINE SPRINGS...TO NEAR THE INTERSECTION OF U.S. HIGHWAY 62 180 AND FARM TO MARKET ROAD 652. THESE STORMS ARE MOVING SOUTH AT 10 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...VERY STRONG WIND GUSTS IN EXCESS OF 50 MPH...AND SMALL HAIL. SEEK SAFE SHELTER IF THESE THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 23, 7:56 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 756 PM CDT SAT JUN 23 2007 NMZ028-240200- EDDY COUNTY PLAINS- 656 PM MDT SAT JUN 23 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL EDDY COUNTY. A STRONG THUNDERSTORM IS APPROACHING THE CITY OF CARLSBAD. AT 653 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 6 MILES WEST OF CARLSBAD...MOVING EAST AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR 50 MPH...BRIEF HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. RESIDENTS IN AND NEAR THE CITY OF CARLSBAD SHOULD TAKE SHELTER AS THIS STORM MOVES IN.
Special weather statement, Jun 23, 8:07 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 807 PM CDT SAT JUN 23 2007 TXZ057-058-074-240200- VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- REEVES COUNTY AND UPPER TRANS PECOS- 807 PM CDT SAT JUN 23 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL CULBERSON AND WESTERN REEVES COUNTIES. AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM 14 MILES NORTH OF VAN HORN TO 19 MILES SOUTH OF ORLA. THESE STORMS ARE MOVING SOUTHEAST AT 25 MPH. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WIND GUSTS IN EXCESS OF 50 MPH...BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. PEOPLE IN CENTRAL CULBERSON AND NORTHWESTERN REEVES COUNTIES... PARTICULARLY THOSE IN OPEN COUNTRY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. BE PREPARED TO SEEK SAFE SHELTER IMMEDIATELY AS THESE THUNDERSTORMS APPROACH.
Special weather statement, Jun 23, 9:20 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 920 PM CDT SAT JUN 23 2007 TXZ058-074-240315- DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- 915 PM CDT SAT JUN 23 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN JEFF DAVIS AND SOUTHWESTERN REEVES COUNTIES. AT 915 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHEAST AT 30 MPH ACROSS NORTHERN JEFF DAVIS AND SOUTHWESTERN REEVES COUNTIES. THESE STORMS EXTENDED FROM ABOUT 20 MILES NORTHEAST OF THE MCDONALD OBSERVATORY...TO ABOUT 11 MILES WEST OF BALMORHEA. THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 50 MPH...SMALL HAIL...HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. PEOPLE IN NORTHERN JEFF DAVIS AND SOUTHWESTERN REEVES COUNTIES... PARTICULARLY THOSE IN AND NEAR THE COMMUNITY OF BALMORHEA SHOULD PREPARE TO SEEK SAFE SHELTER AS THESE STORMS APPROACH.
Special weather statement, Jun 23, 9:47 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 947 PM CDT SAT JUN 23 2007 NMZ028-029-033-240315- CENTRAL LEA COUNTY-NORTHERN LEA COUNTY-EDDY COUNTY PLAINS- 847 PM MDT SAT JUN 23 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN EDDY AND NORTHERN LEA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 12 MILES NORTH OF TATUM TO 6 MILES SOUTHWEST OF MALJAMAR AT 847 PM MDT...MOVING SOUTHEAST AT 30 MPH. EXPECTED SMALL HAIL AND WIND GUSTS TO 55 MPH WITH THIS LINE OF THUNDERSTORMS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:18 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 45 min |
| Jun 23, 11:39 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 66 min |
| Jun 24, 12:27 AM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 63 min |
| Jun 24, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 65 min |
| Jun 24, 6:11 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| Jun 24, 6:54 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 66 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.